# SDR CA110228017

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE & IFSD DURING FLIGHT, THE CREW OBSERVED A LOW OIL PRESSURE WARNING AND PRESSURE FLUCTUATING.  SUBSEQUENTLY, OIL TEMPERATURE WENT TO 117C AND PRESSURE WENT TO 25 PSI.  THE CREW  ELECTED TO SHUTDOWN AND SECURE THE ENGINE AND RETURN TO HOME BASE WHERE AN UNEVENTFUL  LANDING TOOK PLACE.  TROUBLESHOOTING IS ON-GOING.
